# SDR UPS07M48854

- Difficulty date: January 12, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flange
- Part number: 418575
- Part serial: ACH0270023C
- Condition: Leaking
- Location: Trim Motor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 3 HYDRAULIC QUANTITY LOSS.  FOUND HYD LEAK FROM RT STAB TRIM MOTOR FLANGE.  REMOVED AND REPLACED RT STAB TRIM MOTOR PER AMM 27-43-30-4.  CHECKED OPERATION OF STAB TRIM PER AMM 27-40-00-710-801.  OPS CK OK.  NO HYD LEAKS.  SERVICED NR 3 HYD SYSTEM TO CORRECT LEVEL.
